Processing math: 100%
top library bulletin
bar home editorial guideline content
dot
 
Volume 37 • Number 2 • 2014
 
• Sufficient Criteria for Biholomorphic Convex Mappings on Dp in Cn
Jing-Hui Li and Ming-Sheng Liu

Abstract.
In this paper, two sufficient conditions for biholomorphic convex mappings on bounded convex balanced domain Dp in Cn are provided. From these, criteria for a biholomorphic convex mappings with particular form become direct. Moreover, some concrete biholomorphic convex mappings on Dp are also provided.

2010 Mathematics Subject Classification: 32H05, 30C45


Full text: PDF
 
dot